MathSciNet Relay Station
MathSciNet bibliographic data
MR2052374 30C45 (30C70 49N90)
Roth, Oliver Distortion theorems for bounded univalent functions. Analysis (Munich) 23 (2003), no. 4, 347–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement